Volume 17, Issue 2
On the Linear Convergence of PC-Method for a Class of Linear Variational Inequalities

Nai Hua Xiu

DOI:

J. Comp. Math., 17 (1999), pp. 199-208

Published online: 1999-04

Preview Full PDF 93 1705
Export citation
  • Abstract

This paper studies the linear convergence properties of a class of the projection and contraction mthods for the affine variational inequalities, and proposes a necessary and sufficient condition under which PC-Method has a globally linear convergence rate.

  • Keywords

Affine variational inequality Projection and contraction method Linear convergence

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-17-199, author = {}, title = {On the Linear Convergence of PC-Method for a Class of Linear Variational Inequalities}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {2}, pages = {199--208}, abstract = { This paper studies the linear convergence properties of a class of the projection and contraction mthods for the affine variational inequalities, and proposes a necessary and sufficient condition under which PC-Method has a globally linear convergence rate. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9094.html} }
TY - JOUR T1 - On the Linear Convergence of PC-Method for a Class of Linear Variational Inequalities JO - Journal of Computational Mathematics VL - 2 SP - 199 EP - 208 PY - 1999 DA - 1999/04 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9094.html KW - Affine variational inequality KW - Projection and contraction method KW - Linear convergence AB - This paper studies the linear convergence properties of a class of the projection and contraction mthods for the affine variational inequalities, and proposes a necessary and sufficient condition under which PC-Method has a globally linear convergence rate.
Nai Hua Xiu. (1970). On the Linear Convergence of PC-Method for a Class of Linear Variational Inequalities. Journal of Computational Mathematics. 17 (2). 199-208. doi:
Copy to clipboard
The citation has been copied to your clipboard